# SDR QXEA9700117

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Low Quantity
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESSURE.  INSPECTED ENGINE IAW PW120 MANUAL 05-50-00 PAGES 10-12 PARAGRAPH Q ITEMS 1A THRU J.  FOUND ENGINE OIL LEVEL TO BE LOW BY 14 PINTS, WITH NO EXTERNAL LEAKAGE NOTED.  NO OTHER DEFECTS WERE NOTED.  SERVICED ENGINE AS REQUIRED.  OIL FILTERS LEAK CHECK GOOD.  ACCORDING TO FLIGHT CREW, OIL PRESSURE DID NOT DROP BELOW 40 PSI MINIMUM AS SPECIFIED IN PW120 MANUAL 05-10-00 PAGE 2 TABLE 1, BEFORE PRECAUTIONARY SHUTDOWN.
